# SDR CA030520002

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 29,872 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010369
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT NR 2 HYDRAULIC SYSTEM FAILED. CREW PERFORMED ALTERNATE GEAR EXTENTION AND LANDED AT DESTINATION WITH OUT FURTHER INCIDENT. MAINTENANCE FOUND LT WING FLIGHT SPOILER UNLOADING HYDRAULIC LINE TO HAVE A PIN HOLE AT THE SECOND ELBOW FROM THE OUTBOARD SIDE OF THE LINE. LINE WAS REPLACED. IPC REF 19-00-00 FIG 25 ITEM 140.
